# SDR SWAA2022111557748

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAIL EDGE RIB WBL 201.90 HAS AFT END CRACKED AT BOLT HOLE.  REMOVED AND REPLACED RIGHT WING TRAILING EDGE RIB BRACKET IAW SRM 51-40-02-0G-0.
